Eisenstein Series and Decomposition Theory over Function Fields.
Mathematische Annalen, Tome 240 (1979), pp. 115-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
EISENSTEIN SERIES, DECOMPOSITION THEORY, FUNCTION FIELDS, EIGENFUNCTIONS OF THECKE OPERATOR, INTERTWINING OPERATOR, FUNCTIONAL EQUATION, FOURIER COEFFICIENTS, AUTOMORPHIC FUNCTION
@article{MAN_1979__240_163234,
author = {Wen-Ch'ing Winnie Li},
title = {Eisenstein {Series} and {Decomposition} {Theory} over {Function} {Fields.}},
journal = {Mathematische Annalen},
pages = {115--140},
year = {1979},
volume = {240},
zbl = {0381.10024},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__240_163234/}
}
Wen-Ch'ing Winnie Li. Eisenstein Series and Decomposition Theory over Function Fields.. Mathematische Annalen, Tome 240 (1979), pp. 115-140. http://geodesic.mathdoc.fr/item/MAN_1979__240_163234/